# SDR UALA2011052502555

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,638 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM TOP STA 661 RBL 57.  MAJOR REPAIR ACCOMPLISHED:  AFTER CORROSION REMOVAL FOUND TO BE OUT OF LIMITS IAW B757 SRM.  FABRICATED NEW T-CHORD PER SRM, TREATED AND PRIMED NEW CHORD, STRAPS AND ANGLES IAW 757 AMM.  INSTALLED ALL ANGLE AND STRAPS PER SRM.
